# SDR SWI2024F00447

- Difficulty date: April 11, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT HAND AFT WEB OF FS280.00 BULKHEAD UNDER THE CORROSION CAP ON TOP OF THE FS280.00 BEAM LBL12. (MARKED)   (C-CHECK RO 5/28/2024)   .CORROSION ON THE LEFT HAND AFT WEB OF FS280.00 BULKHEAD FOUND OUT OF LIMITS REF CRJ900 SRM 53-11-10-201-003-A01 AND INSTALLED NEW L/H FS280 BULKHEAD LOWER WEB REF CRJ 900 SRM 53-11-10-201-004-A01 COMPLIED WITH 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
